# SDR DALA2025050703550

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 WEAR SUPPORT LINK OF FARING 671 BB AND 571BB AT LH/RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00240: PUSH-ROD FAIRING LINK AT LH MLG WAS REPAIRED PER ERA 625870-14 REV. ORIGINAL SECTION I REPAIR INSTRUCTIONS AND PUSH-ROD FAIRING LINK AT RH MLG WAS REPLACED PER B757-200 AMM 57-51-10 AND B757-200 AMM 20-11-00. (0948724)
